What is the most important information I should know about NARCAN® Nasal Spray?
NARCAN® Nasal Spray is used to temporarily reverse the effects of opioid medicines. The medicine in NARCAN® Nasal Spray has no effect in people who are not taking opioid medicines. Always carry NARCAN® Nasal Spray with you in case of an opioid overdose.
- Use NARCAN® Nasal Spray right away if you or your caregiver think signs or symptoms of an opioid overdose are present, even if you are not sure, because an opioid overdose can cause severe injury or death. Signs and symptoms of an opioid overdose may include:
- unusual sleepiness and you are not able to awaken the person with a loud voice or by rubbing firmly on the middle of their chest (sternum)
- breathing problems including slow or shallow breathing in someone difficult to awaken or who looks like they are not breathing
- the black circle in the center of the colored part of the eye (pupil) is very small, sometimes called “pinpoint pupils,” in someone difficult to awaken
- Family members, caregivers, or other people who may have to use NARCAN® Nasal Spray in an opioid overdose should know where NARCAN® Nasal Spray is stored and how to give NARCAN® Nasal Spray before an opioid overdose happens.
- Get emergency medical help right away after giving the first dose of NARCAN® Nasal Spray. Rescue breathing or CPR (cardiopulmonary resuscitation) may be given while waiting for emergency medical help.
- The signs and symptoms of an opioid overdose can return after NARCAN® Nasal Spray is given. If this happens, give another dose after 2 to 3 minutes using a new NARCAN® Nasal Spray device and watch the person closely until emergency help is received.
To request Narcan be sent to you, complete the form below.
(WE SHIP TO ILLINOIS ADDRESSES ONLY)